# SDR GTIA2018101502884

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 49,670 hours, 23,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED AFT MEGAPHONE ALARM WENT OFF. -R/R AFT GALLEY MEGAPHONE IAW 25-65-51.
